A variational inequality on the half line

Alexandru Kristály, Ioana Lazǎr, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Multiple solutions are obtained for a variational inequality defined on the half line (0, ∞). Our approach is based on a key embedding result as well as on the non-smooth critical point theory for Szulkin-type functionals.

Original languageEnglish
Pages (from-to)5003-5009
Number of pages7
JournalNonlinear Analysis, Theory, Methods and Applications
Volume71
Issue number10
DOIs
Publication statusPublished - Nov 15 2009

Keywords

  • Critical points
  • Non-smooth functionals
  • Variational inequality

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A variational inequality on the half line'. Together they form a unique fingerprint.

  • Cite this